MAUDE Adverse Event Report: PHILIPS NORTH AMERICA LLC CAREEVENT

PHILIPS NORTH AMERICA LLC CAREEVENT
Model Number 866435
Medical Device Problem Code No Visual Prompts/Feedback (4021)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 11/10/2022
Type of Reportable Event Death
Additional Manufacturer Narrative
Philips is in the process of obtaining additional information and the complaint is still under investigation.A follow-up report will be submitted upon completion of the investigation.
 
Event or Problem Description
It was reported the patient monitoring alerts red and yellow are not received on waveware snpp pager it is unknown if the device was in clinical use at the time the issue was discovered.A patient death occurred.
 
Additional Manufacturer Narrative
Complaint is still under investigation and philips is in the process of obtaining additional information for complaint completion.A final report will be submitted upon completion of the investigation.
 
Additional Manufacturer Narrative
It was reported the patient monitoring alerts red and yellow are not received on waveware snpp pager, the device was in clinical use at the time the issue was discovered.A patient death occurred.The bedside monitor and piic were tested by a philips field service engineer (fse).The bedside monitor was working as expected and the data flow of the piic red and yellow alerts were confirmed.It was determined that the careevent software was not indicated to have contributed to the event.The cause of the reported problem was the failure of the customer owned pager transmitter, manufactured by waveware, which was found to be defective.The device remains at the customer site.
 
Event or Problem Description

Brand Name
CAREEVENT
Common Device Name
CAREEVENT
Manufacturer (Section D)
PHILIPS NORTH AMERICA LLC
3000 minuteman road
andover MA 01810
Manufacturer (Section G)
PHILIPS NORTH AMERICA LLC
3000 minuteman road
andover MA 01810
Manufacturer Contact
hisham alzayat
222 jacobs st
cambridge, MA 02141
6172455900
MDR Report Key15816047
Report Number1218950-2022-01005
Device Sequence Number14784545
Product Code MSX
UDI-Device Identifier00884838099128
UDI-Public00884838099128
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K161164
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Model Number866435
Device Catalogue Number866435
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/10/2022
Supplement Date Received by Manufacturer11/10/2022
11/10/2022
Initial Report FDA Received Date11/17/2022
Supplement Report FDA Received Date01/11/2023
02/07/2023
Date Device Manufactured06/26/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient SexUnknown